# SDR REXA2016061101198

- Difficulty date: June 11, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING TO FUSELAGE PANEL ATTACH STRUCTURE FS 470.00 IS CRACKED.  R & R SUPPORT ANGLE AND RESTORED FINISH IAW SRM 51-42-06 AND SRM 51-25-16.
